×

zbMATH — the first resource for mathematics

Continuous versions of the queuing formulas L=lambdaW and H=lambdaG. (English) Zbl 0527.60086

MSC:
60K25 Queueing theory (aspects of probability theory)
90B22 Queues and service in operations research
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Heyman, D.P; Stidham, S, The relation between customer and time averages in queues, Operations research, 28, 983-994, (1980) · Zbl 0439.60089
[2] Serfozo, R.F; Stidham, S, Semi-stationary stochastic clearing processes, Stochastic processes and their applications, 6, 165-178, (1978) · Zbl 0372.60146
[3] Stidham, S, L = λW: A discounted analogue and a new proof, Operations research, 20, 1115-1126, (1972) · Zbl 0248.60071
[4] Stidham, S, A last word on L = λW, Operations research, 22, 417-421, (1974) · Zbl 0274.60080
[5] Stidham, S, Sample-path analysis of queues, () · Zbl 0639.60085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.